# SDR AWXA200300463

- Difficulty date: May 2, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 65,597 hours, 25,835 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION MAINTENANCE FOUND A DAMAGED EMERGENCY ESCAPE PATH LIGHT WIRE AT SEAT ROW 7 LT.  REPAIRED DAMAGED EMERGENCY ESCAPE PATH LIGHT WIRE AT SEAT ROW 7 LT, OPERATIONAL CHECK WAS GOOD.
